MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. INDEPENDENCE; BONE SCREW

GLOBUS MEDICAL, INC. INDEPENDENCE; BONE SCREW
Model Number 597.820
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither device or any imaging was available for evaluation.No determinations can be made at this time.
 
Event or Problem Description
It was reported that a revision surgery was completed due to an independence bone screw backing out post-operatively.This event occurred in the (b)(6).

Brand Name
INDEPENDENCE
Common Device Name
BONE SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12634880
Report Number3004142400-2021-00197
Device Sequence Number4704084
Product Code MNH
UDI-Device Identifier00889095166903
UDI-Public00889095166903
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number597.820
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;